Ashwin Sah
Title
Cited by
Cited by
Year
Diagonal Ramsey via effective quasirandomness
A Sah
arXiv preprint arXiv:2005.09251, 2020
182020
The number of independent sets in an irregular graph
A Sah, M Sawhney, D Stoner, Y Zhao
Journal of Combinatorial Theory, Series B 138, 172-195, 2019
142019
A reverse Sidorenko inequality
A Sah, M Sawhney, D Stoner, Y Zhao
Inventiones mathematicae 221 (2), 665-711, 2020
112020
Singularity of discrete random matrices II
V Jain, A Sah, M Sawhney
arXiv preprint arXiv:2010.06554, 2020
92020
Möbius formulas for densities of sets of prime ideals
M Kural, V McDonald, A Sah
Archiv der Mathematik 115 (1), 53-66, 2020
92020
On the discrepancy between two Zagreb indices
A Sah, M Sawhney
Discrete Mathematics 341 (9), 2575-2589, 2018
72018
Triforce and corners
J Fox, A Sah, M Sawhney, D Stoner, Y Zhao
Mathematical Proceedings of the Cambridge Philosophical Society 169 (1), 209-223, 2020
52020
Improving the Conjecture for Width Two Posets
A Sah
Combinatorica 41 (1), 99-126, 2021
42021
Patterns without a popular difference
A Sah, M Sawhney, Y Zhao
arXiv preprint arXiv:2004.07722, 2020
42020
Constraining strong c-Wilf equivalence using cluster poset asymptotics
M Lee, A Sah
Advances in Applied Mathematics 103, 43-57, 2019
42019
On the smallest singular value of symmetric random matrices
V Jain, A Sah, M Sawhney
arXiv preprint arXiv:2011.02344, 2020
32020
Local limit theorems for subgraph counts
A Sah, M Sawhney
arXiv preprint arXiv:2006.11369, 2020
32020
On the real Davies' conjecture
V Jain, A Sah, M Sawhney
arXiv preprint arXiv:2005.08908, 2020
32020
An improved bound on the least common multiple of polynomial sequences
A Sah
Journal de Théorie des Nombres de Bordeaux 32 (3), 891-899, 2020
32020
Non-classical polynomials and the inverse theorem
A Berger, A Sah, M Sawhney, J Tidor
arXiv preprint arXiv:2107.07495, 2021
22021
Friendly bisections of random graphs
A Ferber, M Kwan, B Narayanan, A Sah, M Sawhney
arXiv preprint arXiv:2105.13337, 2021
22021
On the smoothed analysis of the smallest singular value with discrete noise
V Jain, A Sah, M Sawhney
arXiv preprint arXiv:2009.01699, 2020
22020
The smallest singular value of dense random regular digraphs
V Jain, A Sah, M Sawhney
arXiv preprint arXiv:2008.04755, 2020
22020
Supertrees
C Defant, N Kravitz, A Sah
arXiv preprint arXiv:1908.03197, 2019
22019
A counterexample to the Bollobás–Riordan conjectures on sparse graph limits
A Sah, M Sawhney, J Tidor, Y Zhao
Combinatorics, Probability and Computing 30 (5), 796-799, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20